MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP
Model Number ADVIA CENTAUR XP
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that two falsely elevated enhanced estradiol (ee2) results, obtained on the advia centaur xp instrument, were reported to the physician(s).Siemens dispatched a customer service engineer (cse) to the customer site.Siemens retrieved instrument and test data and noted that the calibration was within the acceptability criteria, and daily controls were within the expected ranges, as reported by the customer.The cse performed preventive maintenance and services, which included cleaning and visual inspection of the luminometer, wash block, sample syringe, alignment of all needles, wash area, vacuum line, and no issue was noted.Additional inspections were performed.The cse noted that the wash block reagent probe # 3 (rp3) tubing was partially bent.The cse performed replacement of the three-reagent needle tubing, auxiliary needle tubing, bubble sensor, and the acrylic wash tubing assembly.The instrument was verified and is operating as specified.Siemens is investigating the event.
 
Event or Problem Description
The customer reported that two falsely elevated enhanced estradiol (ee2) results, obtained on the advia centaur xp instrument, were reported to the physician(s).The customer used an alternate advia centaur xp instrument and the same samples to perform repeat testing.The repeat results were lower, considered correct, and the customer issued corrected reports.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2025-00226 was filed on 28-aug-2025.Additional information (15-sep-2025): the customer informed siemens that services performed by the customer service engineer (cse) have improved the enhanced estradiol (ee2) assay performance.The customer has not observed problems with ee2 or other assays.Siemens confirmed that the ee2 lot 127105 calibration was valid, and bio-rad lyphocheck quality control (qc) lot 40460 was within expected ranges before running patient samples.Siemens evaluated the service performed, which included replacing the reagent and ancillary probe tubing, bubble sensor, acrylic wash block tubing, diluter head of reagent probe 2 syringe, and concluded that the cause of falsely elevated enhanced estradiol (ee2) results is unknown based on the servicing of multiple parts.The advia centaur xp instrument is operating as specified, and no further evaluation is required.Siemens updated section h6 to include new codes that reflect the investigation conclusion.

Brand Name
ADVIA CENTAUR XP
Common Device Name
ADVIA CENTAUR XP
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD
chapel lane
registration number: 8020888
swords, co., dublin
EI  
Manufacturer Contact
rolando hualpa
511 benedict ave.
tarrytown, NY 10591
9143485874
MDR Report Key22916988
Report Number2432235-2025-00226
Device Sequence Number9783573
Product Code JJE
UDI-Device Identifier00630414573564
UDI-Public(01)00630414573564
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP
Device Catalogue Number10364455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown